# SDR SWAA2020122838100

- Difficulty date: December 21, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RIGHT OVER WING EXIT LIGHT INOPERABLE.  REPLACED EXIT LIGHT ON DAX CABOIN RIGHT OVER WING, IAW B737-700 AMM 33-51-00-710-801, TEST IS OK.
